# SDR AALA2009031900606

- Difficulty date: March 19, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 41,525 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHT OUTSIDE FIRST CLASS CLOSET IS BROKEN.  REPLACED FORWARD CLOSET LIGHT ASSEMBLY.
